Translator Disclaimer
2022 Differential invariance of the multiplicity of real and complex analytic sets
José Edson Sampaio
Author Affiliations +
Publ. Mat. 66(1): 355-368 (2022). DOI: 10.5565/PUBLMAT6612214

Abstract

This paper is devoted to proving the differential invariance of the multiplicity of real and complex analytic sets. In particular, we prove the real version of the Gau–Lipman theorem, i.e., it is proved that the multiplicity mod 2 of real analytic sets is a differential invariant. We also prove a generalization of the Gau–Lipman theorem.

Funding Statement

The author was partially supported by CNPq-Brazil grant 303811/2018-8.

Funding Statement

The author was partially supported by CNPq-Brazil grant 303811/2018-8.

Funding Statement

The author was partially supported by CNPq-Brazil grant 303811/2018-8.

Citation

Download Citation

José Edson Sampaio. "Differential invariance of the multiplicity of real and complex analytic sets." Publ. Mat. 66 (1) 355 - 368, 2022. https://doi.org/10.5565/PUBLMAT6612214

Information

Received: 15 June 2020; Accepted: 25 September 2020; Published: 2022
First available in Project Euclid: 4 January 2022

Digital Object Identifier: 10.5565/PUBLMAT6612214

Subjects:
Primary: 14B05 , 14Pxx , 32S50

Keywords: analytic sets , multiplicity , Zariski’s multiplicity conjecture

Rights: Copyright © 2022 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.66 • No. 1 • 2022
Back to Top